Publication detail
Maillet's determinant and a certain basis of the Stickelberger ideal
FUCHS, P.
Original Title
Maillet's determinant and a certain basis of the Stickelberger ideal
Type
journal article - other
Language
English
Key words in English
Maillet's determinant, Stickelberger ideal.
Authors
FUCHS, P.
RIV year
1997
Released
1. 1. 1997
ISBN
1210-3195
Periodical
Tatra Mountains Mathematical Publications
Year of study
11 (1997)
State
Czech Republic
Pages from
121
Pages to
128
Pages count
8
BibTex
@article{BUT38518,
author="Petr {Fuchs}",
title="Maillet's determinant and a certain basis of the Stickelberger ideal",
journal="Tatra Mountains Mathematical Publications",
year="1997",
volume="11 (1997)",
pages="121--128",
issn="1210-3195"
}